MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION CORPORATION Infinion? CX; stimulator, spinal-cord, totally implanted for pain relief

BOSTON SCIENTIFIC NEUROMODULATION CORPORATION Infinion? CX; stimulator, spinal-cord, totally implanted for pain relief
Model Number SC-2317-70
Medical Device Problem Code High impedance (1291)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/30/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patients spinal cord stimulation (scs) leads had high impedances.The patient underwent a scs system explant procedure and was doing well postoperatively.The explanted devices were not returned.
 
Event or Problem Description
It was reported that the leads had high impedances.The patient underwent a spinal cord stimulator (scs) system explant procedure and was doing well postoperatively.The explanted devices were discarded by the facility.
 
Additional Manufacturer Narrative
D2b pro code (product code): qrb additional suspect medical device components involved in the event: model: infinion cx lead kit, 70cm model number: sc-2317-70 upn: m365sc2317700 serial: (b)(6) batch: 7077734 udi:(b)(4) model: wavewriter alpha 32 ipg kit model number: sc-1232 upn: m365sc12320 serial: (b)(6) batch: 532689 udi: (b)(4) model: clik x anchor sterile kit model number: sc-4318 upn: m365sc43180 batch: 28093988 udi: (b)(4).
 
Additional Manufacturer Narrative
D2b pro code (product code): qrb.Additional suspect medical device components involved in the event: model: infinion cx lead kit, 70cm, model number: sc-2317-70, upn: m365sc2317700, serial: (b)(6), batch: 7077734, udi: (b)(4).Model: wavewriter alpha 32 ipg kit, model number: sc-1232, upn: m365sc12320, serial: (b)(6), batch: 532689, udi: (b)(4).Model: clik x anchor sterile kit, model number: sc-4318, upn: m365sc43180, batch: 28093988, udi: (b)(4).Investigation results, media review, device analysis the device was not returned for analysis; therefore, a technical analysis could not be performed.Device history record it was confirmed this device met manufacturing specification prior to distribution and there were no manufacturing deviations which could have contributed to the reported event.Investigation conclusion: based on a thorough review of the reported complaint, an investigation conclusion code of cause not established was assigned to the investigation for all components.

Brand Name
Infinion? CX
Common Device Name
stimulator, spinal-cord, totally implanted for pain relief
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION CORPORATION
25155 rye canyon loop
valencia CA 91355
Manufacturer (Section G)
Boston Scientific Corporation
road 698, lot no. 12
dorado PR 00646 -260
PR   00646-2602
Manufacturer Contact
ricardo amaro castro
25155 rye canyon loop
valencia, CA 91355
+1(320)800-7570
MDR Report Key50490374
Report Number3006630150-2026-06229
Device Sequence Number15967742
Product Code LGW
UDI-Device Identifier08714729861638
UDI-Public(01)08714729861638(17)240110(10)7077637
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P030017
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date01/10/2024
Device Model NumberSC-2317-70
Device Catalogue NumberSC-2317-70
Device Lot Number7077637
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/29/2026
Supplement Date Received by Manufacturer08/21/2026
Initial Report FDA Received Date08/28/2026
Supplement Report FDA Received Date09/18/2026
Date Device Manufactured01/10/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age65 YR
Patient SexMale